Advertisement

On the Well-Posedness for a Class of Pseudo-Differential Parabolic Equations

  • Julio Delgado
Open Access
Article
  • 118 Downloads

Abstract

In this work we study the well-posedness of the Cauchy problem for a class of pseudo-differential parabolic equations in the framework of Weyl–Hörmander calculus. We establish regularity estimates, existence and uniqueness in the scale of Sobolev spaces H(mg) adapted to the corresponding Hörmander classes. Some examples are included for fractional parabolic equations and degenerate parabolic equations.

Keywords

Degenerate parabolic equation Fractional diffusion Nonhomogeneous calculus Microlocal analysis 

Mathematics Subject Classification

Primary 35L80 Secondary 47G30 35L40 35A27 

References

  1. 1.
    Barbatis, G., Gazzola, F.: Higher order linear parabolic equations. In: Recent trends in nonlinear partial differential equations. I. Evolution Problems. Contemporary Mathematics, vol. 594, pp. 77–97. American Mathematical Society, Providence, RI (2013)Google Scholar
  2. 2.
    Beals, R., Gaveau, B., Greiner, P.: Green’s functions for some highly degenerate elliptic operators. J. Funct. Anal. 165, 407–429 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Bony, J.M., Chemin, J.Y.: Espaces fonctionnels associés au calcul de Weyl–Hörmander. Bull. Soc. Math. Fr. 122, 77–118 (1994)CrossRefzbMATHGoogle Scholar
  4. 4.
    Bony, J.-M., Lerner, B.: Quantification asymptotique et microlocalisation d’ordre superieur I. Ann. Sci. Ec. Norm. Sup. 22, 377–433 (1989)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Chazarain, J., Piriou, A.: Introduction to the Theory of Linear Partial Differential Equations. North-Holland, Oxford (1982)zbMATHGoogle Scholar
  6. 6.
    Constantin, P.: Navier–Stokes equations and turbulence. In: Constantin, P., et al. (eds.) Mathematical Foundation of Turbulent Viscous Flows. Lecture Notes in Mathematics, 1, vol. 43, p. 1871. Springer, Berlin (2006)Google Scholar
  7. 7.
    Cont, R., Tankov, P.: Financial Modelling with Jump Processes. Financial Mathematics Series. Chapmann and Hall/CRC, Boca Raton (2004)zbMATHGoogle Scholar
  8. 8.
    Delgado, J.: A class of invertible subelliptic operators in \({S}(m, g)\)-classes. Results Math. 67(33), 431–444 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Delgado, J.: On a class of hyperbolic equations in Weyl–Hörmander calculus. J. Math. Anal. Appl. 436(1), 339–354 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Delgado, J., Zamudio, A.: Invertibility for a class of degenerate elliptic operators. J. Pseudo Differ. Oper. Appl. 1(2), 207–231 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    DiBenedetto, E.: Degenerate parabolic equations. Springer, New York (1993)CrossRefzbMATHGoogle Scholar
  12. 12.
    Epstein, C., Pop, C.: Regularity for the supercritical fractional Laplacian with drift. J. Geom. Anal. 26(2), 1231–1268 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Gazzola, F., Grunau, H.C.: Some new properties of biharmonic heat kernels. Nonlinear Anal. 70, 2965–2973 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Hörmander, L.: The Weyl calculus of pseudodifferential operators. Commun. Pure Appl. Math. 32, 359–443 (1979)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Hörmander, L.: The Analysis of Linear Partial Differential Operators, vol. III. Springer, Berlin (1985)zbMATHGoogle Scholar
  16. 16.
    Kohn, J., Nirenberg, L.: An algebra of pseudo-differential oprators. Commun. Pure Appl. Math. 18(1–2), 269–305 (1965)CrossRefzbMATHGoogle Scholar
  17. 17.
    Kwasnicki, M.: Ten equivalent definitions of the fractional laplace operator. Fract. Calc. Appl. Anal. 20(1), 7–51 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Laskin, N.: Fractional quantum mechanics. Phys. Rev. E 62, 3135–3145 (2000)CrossRefzbMATHGoogle Scholar
  19. 19.
    Laskin, N.: Principles of Fractional Quantum Mechanics. Fractional Dynamics, pp. 393–427. World Sci. Publ, singapore (2012)zbMATHGoogle Scholar
  20. 20.
    Lerner, N.: Metrics on the Phase Space and Non-Selfadjoint Pseudo-Differential Operators. Pseudo-Differential Operators. Birkhäuser, Basel (2010)CrossRefzbMATHGoogle Scholar
  21. 21.
    Lindsay, A.: An asymptotic study of blow up multiplicity in fourth order parabolic partial differential equations. Discrete Contin. Dyn. Syst. Ser. B. 19(1), 189–215 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Majda, A.J., Bertozzi, A.L.: Vorticity and Incompressible Flow. Cambridge Texts in Applied Mathematics. Cambridge Univ. Press, Cambridge (2002)zbMATHGoogle Scholar
  23. 23.
    Nicola, F.: Phase space analysis of semilinear parabolic equations. J. Funct. Anal. 267(3), 727–743 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Parenti, C., Parmeggiani, A.: Lower bounds for systems with double characteristics. J. Anal. Math. 86, 49–91 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Parmeggiani, A.: Subunit balls for symbols of pseudodifferential operators. Adv. Math. 131(2), 357–452 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Sokolov, J.K.I.M., Blumen, A.: Fractional kinetics. Phys. Today 55, 48–54 (2002)CrossRefGoogle Scholar
  27. 27.
    Taylor, M.E.: Pseudodifferential Operators. Princeton Mathematical Series, vol. 34. Princeton University Press, Princeton (1981)Google Scholar
  28. 28.
    Taylor, M.E.: Partial Differential Equations II: Qualitative Stuties of Linear Equations. Springer, New York (2011)CrossRefGoogle Scholar
  29. 29.
    Xu, C., Zhu, X.: On the inverse of a class of degenerate elliptic operator. Chin. J. Contemp. Math. 16(3), 261–274 (1995)MathSciNetGoogle Scholar

Copyright information

© The Author(s) 2018

Open AccessThis article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.

Authors and Affiliations

  1. 1.Department of MathematicsImperial College LondonLondonUK

Personalised recommendations